# SDR USAA040528

- Difficulty date: August 12, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 39,309 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CORRODED 2 INCH AREA, R1 DOORWAY, STATION 365-363.  DEFECTIVE PART REPLACED WITH IDENT PART NR PER SRM 51-10-02.  CORROSION LEVEL 1, TASK NR C53-221-02, C53-222-03.  (M)
